MAUDE Adverse Event Report: COOK IRELAND LTD EVOLUTION DUODENAL CONTROLLED-RELEASE STENT - UNCOVERED

COOK IRELAND LTD EVOLUTION DUODENAL CONTROLLED-RELEASE STENT - UNCOVERED
Model Number G48026
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mum stent, metalic expandable, duodenal.
 
Event or Problem Description
According to the initial reporter: customer deployed stent completely, and they did pull the safety wire at the end of deploying it completely.The tech did say they only pulled the safety wire out ~4 inches, so possibly not completely.Realized that the stent wasn't fully expanding and it was still attached to the delivery system catheter.Couldn't get it dislodged from the delivery system.They pulled it back and it ended up in the stomach, where it dislodged, so they had to go back down to use an over tube to get it out of the patient.Stent observed shredded once out of the patient, but they don't know when that happened.Customer used another of the same device to complete procedure successfully, longer procedure but not prolonged hospitalization.Further information was provided: the stent was not fully deployed.

Brand Name
EVOLUTION DUODENAL CONTROLLED-RELEASE STENT - UNCOVERED
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key10412766
Report Number3005580113-2020-00396
Device Sequence Number14049754
Product Code MUM
UDI-Device Identifier10827002480268
UDI-Public(01)10827002480268(17)220417(10)C1726654
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2020
Report Date (Section F) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2022
Device Model NumberG48026
Device Catalogue NumberEVO-22-27-9-D
Device Lot NumberC1726654
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/12/2020
Event Location Hospital
Date Report to Manufacturer08/14/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;